Osaka Journal of Mathematics

Some remarks on strongly invariant rings

Masayoshi Miyanishi and Yoshikazu Nakai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 1-17.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757722

Mathematical Reviews number (MathSciNet)
MR0374157

Zentralblatt MATH identifier
0299.13004

Subjects
Primary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35]
Secondary: 13B10: Morphisms

Citation

Miyanishi, Masayoshi; Nakai, Yoshikazu. Some remarks on strongly invariant rings. Osaka J. Math. 12 (1975), no. 1, 1--17. https://projecteuclid.org/euclid.ojm/1200757722


Export citation